# SDR HALA9900290

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 151 - APP TO HNL, LT LANDING GEAR WOULD NOT LOCK DOWN, SELECTED.  (NO GREEN LIGHT, RED LIGHT GEAR UNSAFE ON) RECYCLED TWICE, LOCKED DOWN OK.  LEFT GEAR DOWN LOCK SENSOR WIRE OPEN.  REPLACED SENSOR ASSY ELECT CHECK OK.  (M)
